Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Back pain, stiffness, loss of flexibility, shaking hands. On therapy, no relief. Cure?

My 13 year old daughter complains her back hurts a lot ...She went to doctor about 2 years ago and got sent for therapy because she was so stiff it didn t help ...She is not very flexable ....She has also been shaking a lot you can see her hands shake and she says on bad days the inside of her body feels weird when she shakes
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Your daughter is just 13 and her stiffness, loss of flexibility, shaking hands etc are very well curable through physiotherapy. Are you sure that all her developmental tasks were completed without any delay? Then nothing to worry. flexibility of body comes with exercising and practice. Shaking hands are also may be due to her inactivity. Continue the physiotherapy treatment and motivate her for more and more activities and exercises.
Good luck.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor